# SDR UIEA2014112300607

- Difficulty date: November 22, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 74,040 hours, 22,014 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Filter Element
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU INOPERATIVE FOUND FUEL LEAK AT APU FUEL FILTER.  R & R FILTER ELEMENT & ORING IAW AMM 49-31-04.  OPERATIONS & LEAKS CHECKED OK.
